Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 27, 2013, 11:40 PM EDT for 4 counties in Georgia. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2013, 11:40 PM EDT (03:40 UTC)
- Expired
- Jun 28, 2013, 12:30 AM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
Counties Crawford County, GA, Lamar County, GA, Pike County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 70 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 11:48 PM EDT | TSTM WND DMG | 2 N Culloden, GA | PUBLIC REPORTED SEVERAL LARGE PEACAN TREES DOWN ALONG LUNDY DAIRY ROAD BETWEEN HWY 74 AND HWY 83. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3023 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
201
WWUS82 KFFC 280340
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT THU JUN 27 2013
GAZ068>071-081-280430-
1140 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PIKE...
MONROE...LAMAR...UPSON AND CRAWFORD COUNTIES UNTIL 1230 AM EDT...
AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BARNESVILLE TO MEANSVILLE...THE ROCK AND
CONCORD...MOVING SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...NEARLY
CONSTANT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS PIKE...MONROE...LAMAR...UPSON AND CRAWFORD COUNTIES
THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE COLLIER...ATWATER...THE ROCK...LIBERTY HILL...
JOHNSTONVILLE...GOGGINS...MILNER...ALDORA...BARNESVILLE...LIFSEY
SPRINGS...MEANSVILLE...PIEDMONT...HANNAHS MILL...YATESVILLE AND
REDBONE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3268 8410 3268 8419 3273 8423 3277 8429
3310 8453 3316 8437 3318 8422 3315 8405
3288 8385 3285 8389 3282 8389 3275 8383
3264 8406
TIME...MOT...LOC 0339Z 327DEG 22KT 3302 8408 3293 8412
3290 8428 3295 8438 3305 8447
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 10:30 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Jun 27, 10:30 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 PM EDT THU JUN 27 2013 .UPDATE... HAVE TWEAKED THE POPS FOR THE REMAINDER OF THE NIGHT BASED ON RADAR TRENDS. ALSO HAVE ADJUSTED THE OVERNIGHT MIN TEMPERATURES A BIT. A FEW PLACES HAVE REACHED TEMPERATURES BELOW FORECAST MINS DUE TO RAIN. 41 ,.PREVIOUS... .SHORT TERM /TONIGHT THROUGH FRIDAY/... CONVECTION HAS BEEN LESS WIDESPREAD THAN EXPECTED SO FAR TODAY. STARTING TO SEE SOME REDEVELOPMENT ACROSS THE ATL METRO AREA THOUGH AND EXPECT ACTIVITY TO PICK UP FOR THE REMAINDER OF THE AFTERNOON...ALTHOUGH IT COULD STILL BE LESS THAN WHAT WE WERE INITIALLY EXPECTING. THINK MOST OF THE FOCUS FOR CONVECTION WILL BE ACROSS CENTRAL GEORGIA THROUGH TONIGHT. WITH GREATER INSTABILITY ACROSS CENTRAL GEORGIA...BETTER CHANCE OF ISOLD SVR STORMS APPEAR TO BE ACROSS THAT AREA. SHOULD SEE CONVECTION DECREASE BY AROUND MIDNIGHT. FOR FRIDAY...HAVE A TROUGH SITTING AT THE SFC ACROSS CENTRAL GEORGIA AND THIS MAY BE A FOCUS FOR STORMS ACROSS THE SOUTHERN PORTION OF THE CWA AND SOUTH GEORGIA. CWA REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL TROUGH. BOTH GFS AND ECMWF ARE PICKING UP ON A WAVE IN THE UPPER LEVEL FLOW MOVING INTO THE NW PART OF THE CWA FRIDAY AFTERNOON. THIS WILL HELP TO ENHANCE THE CONVECTION POTENTIAL ACROSS NORTH GEORGIA TOMORROW AFTERNOON. OVERALL CONVECTION TOMORROW APPEARS TO BE A LATER AFTERNOON EVENT THAT WILL LAST INTO THE OVERNIGHT ON FRIDAY NIGHT. DO EXPECT A BIT OF A WARM UP TOMORROW WITH LESS CLOUD COVERAGE INITIALLY IN THE DAY AND SLIGHTLY WARMER 850MB TEMPS ADVECTING INTO THE CWA FROM THE WEST. MOST AREAS /EXCEPT THE MOUNTAINS/ SHOULD REACH THE LOW TO MID 90S. THIS WILL PUT MAX TEMPS SLIGHTLY ABOVE NORMAL. 11 .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... NO REAL CHANGE TO THE EXTENDED TODAY. A STALLED OUT FRONT WILL BE OVER THE AREA LATE FRIDAY AND INTO THE WEEKEND. A SERIES OF UPPER LEVEL IMPULSES ALONG WITH PLENTIFUL LOW LEVEL MOISTURE WILL LEAD TO SEMI ORGANIZED STORMS OVER THE WEEKEND. SOME OF THESE THUNDERSTORMS WILL BE STRONG. HAVE ONLY CHANGED SOME POPS AND WX GRIDS THIS WEEKEND TO MATCH BETTER WITH CURRENT GUIDANCE. OTHERWISE NO SIG CHANGES. ATTACHED BELOW IS PREVIOUS DISCUSSION. ARG && .PREV DISCUSSION... /ISSUED 200 PM EDT THU JUN 27 2013/ PREV DISCUSSION... LONG TERM /FRIDAY THROUGH WEDNESDAY/... /ISSUED 351 AM EDT THU JUN 27 2013/ FRIDAY BEGINS WITH ONE WAVE OF SHORTWAVE ENERGY EXITING OFF THE SE ATLANTIC COAST WHILE A SECOND SYSTEM LOOKS POISED TO DROP THROUGH THE TENNESSEE VALLEY AND INTO THE LOCAL AREA FRIDAY AFTERNOON. AT THIS TIME...INSTABILITY LOOKS TO BE ADEQUATE FOR NUMEROUS THUNDERSTORMS TO DEVELOP BUT LESS THAN PREVIOUS DAYS VALUES AND WITH LIMITED SHEAR VALUES IN PLACE...ONLY ISOLATED SEVERE STORMS WITH THIS COMPLEX ARE EXPECTED AT THIS TIME. WITH SURFACE TROUGH AXIS AND CONTINUED IMPULSES ROTATING THROUGH THE BASE OF THE TROUGH...POPS WILL REMAIN HIGHER THAN CLIMO THROUGH THE OVERNIGHT PERIOD AND HAVE REFLECTED THIS TREND IN THE LATEST GRID SET. MAIN MOISTURE AXIS WILL SHIFT SOUTH FOR SATURDAY BUT ADDITIONAL STRONG IMPULSE WILL MOVE ON THE DOORSTEP OF NORTH GA BY LATE EVENING. WILL KEEP HIGHEST POPS WHERE BETTER MOISTURE IS WITH LIKELY TO THE SOUTH BUT WILL GO HIGHER THAN GUIDANCE FOR THE NORTH GIVEN BETTER UPPER SUPPORT. THE ACTUAL UPPER LOW WHICH WILL HAVE BEEN A SEMI PERMANENT FEATURE BY THIS POINT WILL FINALLY ROTATE SOUTHWARD SATURDAY NIGHT INTO SUNDAY. AGAIN...BETTER MOISTURE REMAINS OVER EXTREME SOUTHERN SECTIONS OF THE FORECAST AREA AND HAVE GONE LIKELY THERE AGAIN ALTHOUGH WENT HIGHER THAN GUIDANCE NORTH AGAIN WITH UPPER LOW. THROUGH THE REMAINDER OF THE PERIOD...UPPER LOW WEAKENS AND RETROGRADES WITH LESS UPPER SUPPORT. DESPITE THIS...SOUTHEAST FLOW TO BRING COPIOUS AMOUNTS OF MOISTURE TO THE AREA RESULTING IN POPS ABOVE CLIMO. THIS WILL ALSO KEEP TEMPS BELOW CLIMO FOR THE REMAINDER OF THE LONG TERM PERIOD AS WELL. DEESE AVIATION... 00Z UPDATE... COMVECTION HAS DIMINISHED BUT STILL MAY THREATEN ATL AND FTY WITHIN THE NEXT COUPLE OF HOURS. OTHERWISE...VFR OUTSIDE OF THUNDERSTORMS TONIGHT...EXCEPT POSSIBLY SOME SCT MVFR STRATUS DEVELOPING AROUND SUNRISE. SCATTERED CONVECTION AGAIN FRIDAY AFTERNOON. VARIABLE TO LIGHT WEST/SOUTHWEST WINDS OVERNIGHT...SOUTHWEST 10 TO 15KT AFTER 14Z FRIDAY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON MORNING STRATUS. HIGH ON ALL OTHER ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 93 69 91 / 40 50 60 50 ATLANTA 73 91 71 88 / 40 50 60 50 BLAIRSVILLE 67 84 64 85 / 30 60 40 30 CARTERSVILLE 71 91 68 89 / 30 50 60 40 COLUMBUS 74 94 73 90 / 50 50 60 60 GAINESVILLE 71 89 69 88 / 30 50 60 40 MACON 72 94 72 91 / 50 50 60 70 ROME 70 92 67 89 / 30 60 50 40 PEACHTREE CITY 70 92 69 89 / 40 50 60 50 VIDALIA 75 93 75 91 / 60 40 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....ARG AVIATION...41
Hazardous weather outlook, Jun 27, 11:17 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1117 AM EDT THU JUN 27 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1117 AM EDT THU JUN 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE REMNANTS OF A THUNDERSTORM COMPLEX WAS LOCATED OVER NORTH GEORGIA. THESE REMNANTS AND AN EXTREMELY UNSTABLE AIRMASS IN PLACE...WILL LEAD TO STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT...ESPECIALLY OVER CENTRAL GEORGIA THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS AFTERNOON JUST SOUTH OF ATLANTA. WE ARE ALSO EXPECTING TYPICAL SUMMERTIME THUNDERSTORMS ACROSS NORTH GEORGIA LATER TODAY AS WELL. WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG DAMAGING WINDS OF 60 MPH OR GREATER...HEAVY RAIN...AND FREQUENT LIGHTNING. BRIEF ISOLATED TORNADOES...ALTHOUGH NOT EXPECTED...WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A SERIES OF OTHER DISTURBANCES THROUGH WEEKS END WILL ALLOW FOR THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY... ISOLATED STRONG STORMS WILL BE POSSIBLE. EXPECT FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 27, 9:28 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
928 PM EDT THU JUN 27 2013
GAZ033-043>045-054-055-280215-
928 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN DEKALB...DOUGLAS...FAYETTE...CLAYTON AND FULTON COUNTIES UNTIL
1015 PM EDT...
AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRESHAM PARK TO UNION CITY...CAMPBELLTON...
CHAPEL HILL AND WINSTON...MOVING SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS DEKALB...DOUGLAS...FAYETTE...CLAYTON AND FULTON COUNTIES
THROUGH 1015 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE EDGEWOOD...LA VISTA...KIRKWOOD...EAST LAKE...SCOTTDALE...
AVONDALE ESTATES...DECATUR...DRUID HILLS...SANDTOWN...BANKHEAD...
CAMPBELLTON...CASCADE HEIGHTS...VIRGINIA HIGHLAND...WEST END AND
SWEET AUBURN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3380 8463 3375 8457 3386 8430 3365 8418
3363 8423 3364 8428 3359 8424 3355 8426
3355 8429 3344 8429 3342 8445 3343 8454
3348 8462 3350 8461 3352 8482 3358 8482
3378 8490
TIME...MOT...LOC 0126Z 333DEG 18KT 3372 8434 3359 8451
3363 8464 3373 8478Special weather statement, Jun 27, 9:38 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT THU JUN 27 2013
GAZ080-090>093-102>104-280215-
938 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR AND CHATTAHOOCHEE
COUNTIES UNTIL 1015 PM EDT...
AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUPERT TO LOUVALE...MOVING EAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON...TAYLOR AND
CHATTAHOOCHEE COUNTIES THROUGH 1015 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LOUVALE...BUENA VISTA...RENFROE...
RUPERT...CONCORD...CHARLES...BROOKLYN...DOYLE...SEMINOLE...
DRANEVILLE...PUTNAM...LUMPKIN...WALLS CROSSING...MURRAYS CROSSROADS
AND CHURCH HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3219 8492 3227 8461 3244 8428 3226 8417
3199 8435 3191 8464 3192 8474
TIME...MOT...LOC 0137Z 291DEG 19KT 3239 8431 3219 8458
3215 8484Special weather statement, Jun 27, 9:41 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 PM EDT THU JUN 27 2013
GAZ022-023-033-034-280230-
941 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN FORSYTH...GWINNETT...HALL AND FULTON COUNTIES UNTIL 1030 PM EDT...
AT 935 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM THE BUFORD DAM-LAKE LANIER PARKS AREA TO DULUTH AND
NORCROSS...MOVING SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS FORSYTH...GWINNETT...HALL AND FULTON COUNTIES THROUGH 1030 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUFORD
DAM-LAKE LANIER PARKS...DULUTH...JOHNS CREEK...LAKE LANIER ISLANDS...
BROOKWOOD...CUMMING...SUWANEE...BERKELEY LAKE...MECHANICSVILLE...
AQUALAND PARK...SUGAR HILL...NORCROSS...BUFORD...FLOWERY BRANCH AND
PLEASANT HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3419 8376 3416 8378 3412 8382 3401 8387
3399 8386 3393 8380 3375 8403 3399 8433
3411 8428 3423 8412
TIME...MOT...LOC 0139Z 306DEG 20KT 3415 8403 3400 8410
3397 8424Special weather statement, Jun 27, 10:08 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT THU JUN 27 2013
GAZ046-048-057-280230-
1008 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN ROCKDALE...NEWTON AND HENRY COUNTIES UNTIL 1030 PM EDT...
AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM LAKEVIEW ESTATES TO EAGLES LANDING...MOVING
SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS ROCKDALE...NEWTON AND HENRY COUNTIES THROUGH 1030 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RICHARDSON PARK...
LAKEVIEW ESTATES...EAGLES LANDING...STOCKBRIDGE...BIG HAYNES CREEK
PARK...MILSTEAD...CONYERS...FLIPPEN...KELLEYTOWN...GUM CREEK...
MAGNET...MCDONOUGH...HAMPTON...OAK HILL AND THE GEORGIA INTERNATIONAL
HORSE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3343 8430 3344 8429 3355 8429 3361 8417
3364 8415 3362 8412 3361 8412 3372 8406
3378 8399 3366 8382 3344 8393 3330 8408
3330 8413 3334 8415 3334 8424 3343 8436
TIME...MOT...LOC 0207Z 322DEG 23KT 3372 8401 3354 8409
3347 8426Special weather statement, Jun 27, 10:32 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 PM EDT THU JUN 27 2013
GAZ046>049-280315-
1032 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WALTON...
ROCKDALE...NEWTON AND MORGAN COUNTIES UNTIL 1115 PM EDT...
AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND JERSEY TO CONYERS...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...ROCKDALE...NEWTON AND MORGAN COUNTIES THROUGH 1115 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ALMON...GUM
CREEK...THE GEORGIA INTERNATIONAL HORSE PARK...MAGNET...MILSTEAD...
CONYERS...WALNUT GROVE...JERSEY...PORTERDALE...PANNELL...
HERNDONVILLE...SOCIAL CIRCLE...OXFORD...COVINGTON AND EBENEZER. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3357 8336 3350 8341 3356 8409 3358 8410
3367 8409 3369 8408 3371 8392 3380 8378
3376 8345 3372 8344 3369 8339 3362 8335
TIME...MOT...LOC 0231Z 286DEG 28KT 3372 8372 3363 8379
3363 8393Special weather statement, Jun 27, 11:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT THU JUN 27 2013
GAZ068>071-081-280430-
1140 PM EDT THU JUN 27 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN PIKE...
MONROE...LAMAR...UPSON AND CRAWFORD COUNTIES UNTIL 1230 AM EDT...
AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BARNESVILLE TO MEANSVILLE...THE ROCK AND
CONCORD...MOVING SOUTHEAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...NEARLY
CONSTANT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS PIKE...MONROE...LAMAR...UPSON AND CRAWFORD COUNTIES
THROUGH 1230 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE COLLIER...ATWATER...THE ROCK...LIBERTY HILL...
JOHNSTONVILLE...GOGGINS...MILNER...ALDORA...BARNESVILLE...LIFSEY
SPRINGS...MEANSVILLE...PIEDMONT...HANNAHS MILL...YATESVILLE AND
REDBONE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3268 8410 3268 8419 3273 8423 3277 8429
3310 8453 3316 8437 3318 8422 3315 8405
3288 8385 3285 8389 3282 8389 3275 8383
3264 8406
TIME...MOT...LOC 0339Z 327DEG 22KT 3302 8408 3293 8412
3290 8428 3295 8438 3305 8447The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:17 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 43 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 25 min |
| Jun 27, 8:46 PM EDT | Special Weather Statement | FFC | Douglas, Fulton, Paulding | 44 min |
| Jun 27, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 32 min |
| Jun 27, 9:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 40 min |
| Jun 27, 9:28 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton | 47 min |
| Jun 27, 9:38 PM EDT | Special Weather Statement | FFC | Schley, Stewart, Webster | 37 min |
| Jun 27, 9:41 PM EDT | Special Weather Statement | FFC | Gwinnett | 49 min |
| Jun 27, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fayette, Fulton | 30 min |
| Jun 27, 10:08 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 22 min |
| Jun 27, 10:32 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 43 min |
| Jun 28, 1:13 AM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jun 28, 2:18 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 28, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 48 min |
| Jun 28, 2:49 PM EDT | Special Weather Statement | FFC | Coweta | 56 min |
| Jun 28, 3:00 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Rockdale | 60 min |
| Jun 28, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 46 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 64 min |
| Jun 28, 3:38 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 28, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 48 min |
| Jun 28, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 44 min |
| Jun 28, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Meriwether, Talbot, Taylor, Upson | 42 min |
| Jun 28, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 48 min |
| Jun 28, 4:22 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Jun 28, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Taylor, Twiggs | 51 min |
| Jun 28, 4:26 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jun 28, 4:30 PM EDT | Special Weather Statement | FFC | Wheeler | 45 min |
| Jun 28, 4:35 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 40 min |
| Jun 28, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 55 min |
| Jun 28, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 40 min |
| Jun 28, 4:53 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 37 min |
| Jun 28, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 47 min |
| Jun 28, 5:08 PM EDT | Special Weather Statement | FFC | Wilkinson | 22 min |
| Jun 28, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 31 min |
| Jun 28, 5:18 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 42 min |
| Jun 28, 5:19 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 26 min |
| Jun 28, 5:20 PM EDT | Special Weather Statement | FFC | Laurens | 40 min |
| Jun 28, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Wilkinson | 37 min |
| Jun 28, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 41 min |
| Jun 28, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam, Washington, Wilkinson | 51 min |
| Jun 28, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wilkinson | 39 min |
| Jun 28, 5:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 51 min |
| Jun 28, 6:01 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Morgan, Oconee, Walton | 44 min |
| Jun 28, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen, Wheeler | 50 min |
| Jun 28, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 42 min |
| Jun 28, 6:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 52 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.